i took a MYPAL emergency contraceptive pill within 15 hrs of unprotected sex even though no ejaculation occured. I got my periods about 4 days early but they were light and only for 3 days. My normal cycle is for 5 days and im usually regular. 2 weeks after this bleeding i.e. one month after the intercourse i took a home urine pregnancy test. It came out negative. Also my ultrasound reports came normal. The only thing worrying me is that my previous periods were lighter and for a shorter duration. Is that normal? Also is bloating a side effect of these pills?
Morning after pills can mess up your body for months after taking them. This is not unusual. You can also get symptoms like tender breasts from it. I would suggest you get on a regular birth control so you don't have this shock to your body. No ejaculation does not mean you can't get pregnant. He will deposit sperm in your vagina before he ejaculates. Don't count on this as birth control.
Just because you bled after taking it doesn't mean you are not pregnant but if you took a pregnancy test a month after intercourse and it was negative then it is unlikely you are pregnant. Morning after contraception can mess up your cycle for months and causes side effects that are similar to pregnancy symptoms. Remember that a man withdrawing before ejaculation is NOT protection against pregnancy. Men can secrete sperm all through the sex act, not just at ejaculation and they cannot control and are not usually aware that this secretion occurs so withdrawal is not a reliable way to avoid pregnancy. Morning after contraception is not meant to be used as birth control and should not be taken very often. If you are going to be sexually active, you need to see your Dr about a more reliable form of contraception.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2013 • 2 answers
Posted 13 Jul 2014 • 1 answer
Posted 17 Jan 2015 • 2 answers
Posted 2 Jul 2015 • 1 answer
Posted 22 Mar 2016 • 0 answers